9/4(Tue) Claw Machine, Taiwan & English (Host:Ken)

9/4(Tue) Claw Machine, Taiwan & English (Host:Ken)

文章Kooper » 週四 8月 30, 2018 1:14 pm

Topic one: claw machine
https://thenextweb.com/distract/2018/06 ... d-so-am-i/

Q1.Have you ever played a claw machine? Do you know any tips to win?
Q2. Have you ever won or seen interesting prizes in a claw machine? If yes, what are they? If you run a claw machine, what would you put inside to attract customers?
Q3.Why are Taiwanese so obsessed with claw machines?
Q4. Why have so many stores been shut down and placed with claw machines? Is the popularity good or bad for Taiwan's economy?

Topic two : Taiwan & English
http://www.koreatimes.co.kr/www/world/2 ... 54574.html
Q1. Should we make English our secund offical language?
Q2. If the policy is implemented, will it succeed?
Q3. How will this change affect students, teachers, parents and English education industry?
Q4. Some criticize Taiwan fails in English education. In your opinion, what is the root cause?


*******************************************************************************************************************************************
Agenda:
6:50~ 7:00pm Greetings & Free Talk / Ordering Beverage or Meal / Getting Newcomer’s Information
7:00 ~ 7:20pm Opening Remarks / Newcomer’s Self-introduction / Grouping
(Session I)
7:20 ~ 8:00pm Discussion Session (40 mins)
8:00 ~ 8:20pm Summarization (20 mins)
8:20 ~ 8:30pm Regrouping / Instruction Giving / Taking a 10 Minutes Break (Intermission)
(Session II)
8:30 ~ 9:10pm Discussion Session (40 mins)
9:10 ~ 9:30pm Summarization / Concluding Remarks / Announcements (20 mins)
********************************************************************************************************************************************
聚會日期:列於該貼文主題內
聚會時間:請準時 7:00 pm 到 ~ 約 9:30 pm 左右結束
星期二聚會地點:丹堤濟南店
地址、電話:台北市濟南路三段25號 地圖 (02) 2740-2350
捷運站:板南線 忠孝新生站 3 號出口
走法:出忠孝新生站 3 號出口後,沿著巷子(忠孝東路三段10巷)走約 2 分鐘,到了濟南路口,左轉走約 2 分鐘即可看到。
最低消費: 80 元

注意事項:
1. 文章是否需要列印請自行斟酌,但與會者請務必自行列印 Questions for discussion。
2. 與會者請先閱讀過文章,並仔細想過所有的問題,謝謝合作!

給新朋友的話:
1. 請事先準備2~3分鐘的英語自我介紹。
2. 請事先閱讀文章以及主持人所提的討論問題,並事先寫下自己所欲發表意見的英文。
3. 全程以英語進行,參加者應具備中等英語會話能力,對任一討論問題,能夠以5到10句英文表達個人見解。
4. 在正式加入之前,可以先來觀摩三次,觀摩者亦須參與討論。正式加入需繳交終身會費 NT$1,000。
Kooper
Vice President
 
文章: 2419
註冊時間: 週三 4月 11, 2007 11:40 pm

Re: 9/4(Tue) Claw Machine, Taiwan & English (Host:Ken)

文章Gloria Lo » 週三 9月 05, 2018 11:19 am

Attendees(19)
Ken(Host), Steve, Yvonne, David, Tim, Morris, Debby, Christine, Luis, Light, Blithe, Miller, Rock, Shirley, Lulu, Amber, Felicia, Wen-han, Liwen
(If your name was omitted from the attendee list, please tell me via LINE, thank you.) :drink:

Session 1 Speakers
1.Debby
2.Liwen
3.Blithe
4.Steve

Session 2 Speakers
1.David
2.Morris
3.Christine
4.Lulu
5.Wen-han

Special thanks to Light, Felicia, Liwen, Ken for helping the meeting. :love:
頭像
Gloria Lo
Vice President
 
文章: 317
註冊時間: 週一 2月 04, 2008 7:51 am


回到 每週討論主題 Meeting Topics

誰在線上

正在瀏覽這個版面的使用者:沒有註冊會員 和 1 位訪客